×

Found 412 Documents (Results 1–100)

Vinogradov’s mean value theorem as an ingredient in polynomial large sieve inequalities and some consequences. (English) Zbl 1441.11250

Pintz, János (ed.) et al., Irregularities in the distribution of prime numbers. From the era of Helmut Maier’s matrix method and beyond. Cham: Springer. 97-109 (2018).
MSC:  11N35 11N25
PDFBibTeX XMLCite
Full Text: DOI

Chains of large gaps between primes. (English) Zbl 1456.11173

Pintz, János (ed.) et al., Irregularities in the distribution of prime numbers. From the era of Helmut Maier’s matrix method and beyond. Cham: Springer. 1-21 (2018).
MSC:  11N05 11N25
PDFBibTeX XMLCite
Full Text: DOI arXiv

On arithmetic properties of products and shifted products. (English) Zbl 1390.11110

Pomerance, Carl (ed.) et al., Analytic number theory. In honor of Helmut Maier’s 60th birthday. Cham: Springer (ISBN 978-3-319-22239-4/hbk; 978-3-319-22240-0/ebook). 345-355 (2015).
MSC:  11N25 11K45
PDFBibTeX XMLCite
Full Text: DOI

Sieves in discrete groups, especially sparse. (English) Zbl 1361.11057

Breuillard, Emmanuel (ed.) et al., Thin groups and superstrong approximation. Selected papers based on the presentations at the workshop held at MSRI, Berkeley, CA, USA, February 6–10, 2012. Cambridge: Cambridge University Press (ISBN 978-1-107-03685-7/hbk). Mathematical Sciences Research Institute Publications 61, 107-140 (2014).
MSC:  11N35 11N36 11F06
PDFBibTeX XMLCite
Full Text: arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference